# SDR ASOA201200455

- Difficulty date: February 9, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 30,508 hours, 27,064 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT LOWER CORNER AND TEE CAP AT FS 349.50 ON CORRODED.    REMOVED CORROSION IAW SRM 51-21-06 FOUND TO BE BEYOND LIMITS.  REMOVED FITTING AND ANGLE, IAW SRM 51-42-06 AND 51-42-21.
